# SDR JIKA2015040701

- Difficulty date: April 7, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N63978
- Make and model: Beech C-99
- Aircraft serial: U171
- Aircraft time: 33,554 hours, 52,339 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Motor
- Part number: 1153800025
- Part serial: 2682
- Condition: Inoperative
- Location: Landing Gear
- Part time: 2,798 hours, 3,661 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH, THE PILOT SELECTED THE LG TO THE DOWN POSITION.  THE LG FAILED TO EXTEND & THE LG CONTROL CB POPPED.  THE PILOT RESET THE CB & CYCLED THE LG WITH THE SAME RESULTS, THE CB POPPED & THE LG WOULD NOT EXTEND.  THE PILOT PERFORMED AN EMER GEAR EXTENSION, THE LG EXTENDED TO THE FULL DOWN & LOCKED POSITION WITH 3 GREEN SAFE INDICATIONS.  THE PILOT LANDED WITHOUT INCIDENT.  MX FOUND THE LG ELEC MOTOR, PN 115-380002-5 INOPERATIVE.  R & R THE LG MOTOR.  THE LANDING SYS WAS FUNCTIONAL CHECKED THROUGH FIVE GEAR CYCLES.  LG SYS CHECKED NORMAL..
